首页    期刊浏览 2025年02月21日 星期五
登录注册

文章基本信息

  • 标题:Port-Hamiltonian modelling of fluid dynamics models with variable cross-section ⁎ ⁎
  • 本地全文:下载
  • 作者:Harshit Bansal ; Hans Zwart ; Laura Iapichino
  • 期刊名称:IFAC PapersOnLine
  • 印刷版ISSN:2405-8963
  • 出版年度:2021
  • 卷号:54
  • 期号:9
  • 页码:365-372
  • DOI:10.1016/j.ifacol.2021.06.095
  • 语种:English
  • 出版社:Elsevier
  • 摘要:AbstractMany single- and multi-phase fluid dynamical systems are governed by non-linear evolutionary equations. A key aspect of these systems is that the fluid typically flows across spatially and temporally varying cross-sections. We, first, show that not any choice of state-variables may be apt for obtaining a port-Hamiltonian realization under spatially varying cross-section. We propose a modified choice of the state-variables and then represent fluid dynamical systems in port-Hamiltonian representations. We define these port-Hamiltonian representations under spatial variation in the cross-section with respect to a new proposed state-dependent and extended Stokes- Dirac structure. Finally, we account for temporal variations in the cross-section and obtain a suitable structure that respects key properties, such as, for instance, the property of dissipation inequality.
  • 关键词:Keywordsmulti-phasenon-linearevolutionary equationsvarying cross-sectionsport-HamiltonianStokes-Dirac structuredissipation inequality
国家哲学社会科学文献中心版权所有